# SDR CH1A200382005

- Difficulty date: March 24, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAS AT 500FT, NR 2 ENGINE COMPRESSOR STALLED.  DID NOT USE NR 2 REVERSER.  FLT ATTND REPORTED COMP STALL ON ROLL OUT
